# SDR REXA2024122401607

- Difficulty date: October 7, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6705300290
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FUSELAGE LOWER SKIN REPAIR DOUBLER,F.S.969 TO F.S.985 AT STGR 27 IS CHAFED   REMOVED 03 HI LITE FOR REMOVE DAMAGE. REMOVED DUCT FOR ACCESS BETWEEN FS931-FS1031 IAW CRJ700 AMM 21-23-44-000-801(CONF. A01). REMOVED BOTTOM DOUBLER IAW CRJ700 SRM 51-42-21-001-001-A01. REMOVED TOP DOUBLER IAW CRJ700 SRM 51-42-21-001-001-A01. REMOVED 02 FILLER IAW CRJ700 SRM 51-42-21-001-001-A01. REMOVED 02 TAPERED SHIMS IAW CRJ700 SRM 51-42-21-001-001-A01. PERFORMED BOLT HOLE EDDY CURRENT INSPECTION OF EXISTING FASTENER HOLES IAW BOMBARDIER REO# 670-53-00-290, REV-F, DATED 2019-04- 26. SHEET 6, SOLUTION 1, STEP 18. NO INDICATIONS NOTED AT THIS TIME. FABRICATED AND DRILLED BOTTOM DOUBLER PO 5-41803, 2024T3 0.063"" IAW BOMBARDIER REO# 670-53-00-290, REV-F, DATED 2019-04-26. SHEET 6, SOLUTION 1, STEP 19. FABRICATED AND DRILLED TOP DOUBLER PO 5--41803, 2024T3 0.063""IAW BOMBARDIER REO# 670-53-00-290, REV-F, DATED 2019-04-26. SHEET 6, SOLUTION 1, STEP 19. FABRICATED AND DRILLED 02 FILLER PO 5-32993 2024T3 .110"" AND PO W84125 2024T3 .118"" IAW BOMBARDIER REO#670-53-00-290, REV-F, DATED 2019-04-26. SHEET 6, SOLUTION 1, STEP 19. FABRICATED AND DRILLED 02 TAPERED SHIM PO 5-41803, 2024T3 0.063""IAW BOMBARDIER REO# 670-53-00-290, REV-F,DATED 2019-04-26. SHEET 6, SOLUTION 1, STEP 19. FABRICATED AND INSTALLED NUTPLATE STRAP ASSY IAW REO 670-53-00-290 REV F DATE 2019-04-26, SHEET 6 SOLUTION 1 STEP 27. COMPLIED WITH BOMBARDIER REO 670-53-00-290 REV-F DATED 2019/04/-26. INSTALLED 03 HI LITE IAW CRJ700 SRM 51-42--21-001-001-A01. REINSTALLED SAME SERVICEABLE FORWARD CABIN BELOW FLOOR DISTRIBUTION DUCT FROM THE CORRECT LOCATION OF FS969.16 TO FS1009.42 NOT FS931 TO FS1031 AS LISTED IN THE REMOVAL TASK IAW CRJ 700 AMM 21-23-44-400-801-A01. COMPLIED WITH LEAK CHECK OF THE DISTRIBUTION DUCT FROM FS969.16 TO FS1009.42 IAW CRJ 700 AMM 21-23-00-790--801-A01 AND NO LEAKS NOTED AT THIS TIME. INSTALLED BOTTOM DOUBLER IAW IAW REO 670-53-00-290 REV F DATE 2019-04-26, SHEET 6 SOLUTION 1 STEP 27. INSTALLED TOP DOUBLER"
